# SDR DALA2022011900385

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 HOLE RAIL DUMMY -Y189 AT LEVEL FR 23 AT FWD GALLEY AREA. (CORROSION) CORRECTIVE ACTION: REPLACED RAIL DUMMY PER A320 SRM 51-72-11. (2090560)
